Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 71, NWS Mobile, AL

March 28, 2009Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 28, 2009, 6:29 AM CDT for Okaloosa County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2009, 6:29 AM CDT (11:29 UTC)
Expired
Mar 28, 2009, 7:00 AM CDT
In force
31 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 6:42 AM CDTHAIL 0.88Eglin Afb, FLNICKEL SIZE REPORTED ON EGLIN AFB SOUTH OF DUKE FIELD ALONG HWY 85.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 10:09 PM CDTTornado WatchSPC9 hr
Mar 28, 4:50 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 281129
SVRMOB
FLC091-281200-
/O.NEW.KMOB.SV.W.0071.090328T1129Z-090328T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
629 AM CDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF FORT WALTON BEACH...

* UNTIL 700 AM CDT

* AT 624 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS OVER 60 MPH.  THIS STORM WAS NEAR MARY ESTHER...OR ABOUT 8
  MILES EAST OF NAVARRE...MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF VALPARAISO...8 MILES NORTHWEST OF POSTIL AND 8
  MILES NORTHWEST OF NICEVILLE BY 640 AM CDT...
  DEERLAND AND DORCAS BY 655 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3052 8640 3046 8650 3046 8653 3043 8655
      3044 8658 3041 8657 3039 8661 3040 8664
      3040 8671 3051 8679 3053 8679 3086 8639
TIME...MOT...LOC 1129Z 223DEG 49KT 3048 8668

$$
1 follow-up statement
000 
WWUS54 KMOB 281145
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 AM CDT SAT MAR 28 2009

FLC091-281200-
/O.CON.KMOB.SV.W.0071.000000T0000Z-090328T1200Z/
OKALOOSA FL-
645 AM CDT SAT MAR 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR EAST CENTRAL OKALOOSA COUNTY...

AT 643 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS OVER 70 MPH.  THIS STORM WAS 12 MILES SOUTHWEST OF
DEERLAND...OR ABOUT 11 MILES SOUTH OF CRESTVIEW...MOVING NORTHEAST AT
50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DEERLAND BY 655 AM CDT...
  DORCAS BY 700 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS IS A DANGEROUS STORM IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY FOR 
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3054 8651 3062 8662 3086 8639 3060 8640
TIME...MOT...LOC 1145Z 223DEG 45KT 3062 8653

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:39 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 28, 3:39 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
339 AM CDT SAT MAR 28 2009

.SHORT TERM TODAY AND TONIGHT...SEVERE THUNDERSTORMS EARLY THIS A.M. HAVE
HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE
OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH IN BOWING LINE SEGMENTS/LEWPS.
DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A
HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY
RAINFALL PRODUCTION. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2
TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS
STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. FLASH FLOOD
WATCHES WILL CONTINUE THIS MORNING.

DEEP SURFACE LOW PRESSURE SYSTEM OVER THE MID SOUTH THIS MORNING WILL
PIVOT NORTHWARD TODAY...LIFTING NORTH NORTHEAST EAST OF LAKE MICHIGAN
BY SUNRISE SUNDAY MORNING. AS THIS OCCURS A COLD FRONT MAKES STEADY
EASTWARD PROGRESS...WITH PASSAGE THROUGH THE HEART OF THE FORECAST
AREA MID DAY TODAY. GRIDDED WEATHER MAINTAINS A THREAT FOR SEVERE
WEATHER SHIFTING ACROSS THE EASTERN ZONES BETWEEN SUNRISE AND NOON...WITH
THREAT GOING DOWN WITH THE FRONTAL PASSAGE INTO THE WESTERN ZONES. A MORE
QUIET NIGHT COMING UP AND COOLER AS HIGH PRESSURE OVER EASTERN TEXAS
STARTS TO NOSE IN ACROSS THE GULF COAST. /10

.LONG TERM SUNDAY THROUGH FRIDAY...WILL KEEP THIS BRIEF DUE TO
SHORT TERM CONCERNS. MEDIUM RANGE LOOKS ACTIVE. NEXT RAIN EVENT
SETTING UP TUESDAY AND EARLY WEDNESDAY COULD BRING ANOTHER ROUND OF
HEAVY RAIN AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE
SOUTHERN STATES. COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER
CHANCE OF THUNDERSTORMS TO THE AREA. MADE NO CHANGES TO EXTENDED
RANGE TEMPERATURES. /10

&&

.AVIATION 12Z ISSUANCE...LIFR/VLIFR CONDITIONS CAN BE EXPECTED THIS MORNING
WITH PASSAGE OF TSTMS AND +RA. HAIL POSSIBLE ALONG WITH STRONG
CONVECTIVE CROSSWINDS. CIGS BEGIN TO LIFT AND VSBYS IMPROVE AFT 18Z.
/10

&&

.MARINE...A MODERATE TO STRONG SOUTHERLY WIND WILL CONTINUE
THROUGH EARLY SATURDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE COLD FRONT WILL MOVE THROUGH THE MARINE AREA SATURDAY MID DAY...ENDING
THE THUNDERSTORMS FROM THE WEST. A WEST TO NORTHWEST WIND FLOW WILL
ENSUE IN THE WAKE OF THE FRONT THROUGH EARLY SUNDAY. SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT THROUGH SUNDAY. A SOUTHERLY WIND
FLOW WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE MOVES EAST OF THE
AREA. TUESDAY...A FRONTAL LOW PRESSURE SYSTEM LIFTS NORTHEAST OUT OF
THE NORTHERN GULF AND BRINGS A RETURN TO UNSETTLED WEATHER. /10

&&

.FIRE WEATHER...DRIER CONDITIONS SETTING UP FOR SUNDAY. BUT DUE TO
RECENT HEAVY RAINS...NOT EXPECTING ANY FIRE CONCERNS AS FUEL/SURFACE MOISTURE
WILL REMAIN HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  43  67  43 /  70  05  00  00
PENSACOLA   68  47  66  46 /  90  05  05  05
DESTIN      70  50  66  50 /  90  05  05  05
EVERGREEN   67  45  65  38 /  90  05  00  00
WAYNESBORO  68  41  62  36 /  70  05  00  00
CAMDEN      65  44  63  38 /  90  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 28, 4:30 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT SAT MAR 28 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-291200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
430 AM CDT SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS
WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

.DAY ONE...TODAY AND TONIGHT.

...SEVERE THUNDERSTORMS AND HEAVY RAINFALL REMAINS A THREAT THROUGH
EARLY TODAY...

...FLASH FLOODING THREAT CONTINUES...

SEVERE THUNDERSTORMS THIS MORNING HAVE HAD A HISTORY OF DEPOSITING LARGE
HAIL. STORMS WILL ALSO BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS IN
EXCESS OF 60 MPH AND ISOLATED TORNADOES. DANGEROUS AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL ALSO BE A HAZARD IN THE NEAR TERM. STORMS WILL
BE QUITE EFFICIENT IN HEAVY RAINFALL PRODUCTION AS WELL. DUE TO THE
SATURATED SOILS AND AN ADDITIONAL 2 TO POSSIBLY 4 INCHES OF RAIN
COMING DOWN WITH THIS MORNINGS STORMS...THE LOCALIZED FLOODING
THREAT WILL REMAIN HIGH. SOME ROADS WILL BE FOUND TO BE IMPASSABLE
OR WASHED OUT.

MODERATE TO STRONG ONSHORE WINDS WILL MAINTAIN HAZARDOUS CONDITIONS
FOR SMALL CRAFT. A CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS
WILL ALSO PREVAIL ALONG AREA BEACHES.

WITH A COLD FRONTAL PASSAGE BY MID DAY...THE RISK OF SEVERE WEATHER
WILL COME TO AN END. HOWEVER...AREA RIVERS WILL START TO SEE AN
INCREASE IN STAGE DUE TO THE RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AREA RIVERS WILL SEE ELEVATED STAGES INTO THE FIRST OF NEXT WEEK DUE
TO THE HEAVY RAINS THAT HAVE FALLEN.

THE NEXT THREAT FOR THUNDERSTORMS COMES TUESDAY INTO EARLY WEDNESDAY
AS A FRONTAL LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE GULF
COAST. THE SEVERE WEATHER RISK WITH THIS SYSTEM WILL BE BETTER
QUANTIFIED ON LATER PACKAGES. A COLD FRONT SWINGING THROUGH THURSDAY
BRINGS ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REMAIN ON
ALERT FOR SEVERE WEATHER AND FLASH FLOODING TODAY.

PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

In the hours before

Local storm report, Mar 28, 3:30 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
330 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             1 N MILTON              30.63N 87.03W
03/28/2009  E0.75 INCH       SANTA ROSA         FL   PUBLIC

            PENNY SIZE HAIL REPORTED SOUTH OF WHITING FIELD AND NORTH
            OF MILTON.

0245 AM     HAIL             6 SSW MOBILE AIRPORT    30.60N 88.28W
03/28/2009  E0.88 INCH       MOBILE             AL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL SIZE HAIL AT DAWES AND
            MACFARLAND ROADS

0250 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
03/28/2009  E0.25 INCH       MOBILE             AL   OFFICIAL NWS OBS

            PEA SIZE HAIL AT MOBILE NWS OFFICE AND IN OFFICIAL ASOS
            OBS.

0250 AM     HAIL             3 WSW MOBILE AIRPORT    30.66N 88.29W
03/28/2009  E0.25 INCH       MOBILE             AL   NWS EMPLOYEE

            PEA SIZE HAIL REPORTED BY NWS EMPLOYEE NEAR AIRPORT AND
            SNOW ROADS.

&&

CACERES
Local storm report, Mar 28, 4:18 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     FLASH FLOOD      CITRONELLE              31.09N 88.24W
03/28/2009                   MOBILE             AL   LAW ENFORCEMENT

            NUMEROUS STREETS ARE FLOODED IN CITRONELLE.

0348 AM     FLASH FLOOD      10 E MOBILE AIRPORT     30.68N 88.07W
03/28/2009                   MOBILE             AL   LAW ENFORCEMENT

            NUMEROUS STREETS REPORTED FLOODED IN THE CITY OF MOBILE.

&&

CACERES
Local storm report, Mar 28, 4:40 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
440 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     FLASH FLOOD      MOLINO                  30.72N 87.33W
03/28/2009                   ESCAMBIA           FL   LAW ENFORCEMENT

            ISOLATED FLOODING REPORTED IN THE CENTRAL PORTION OF
            ESCAMBIA COUNTY.

0425 AM     FLASH FLOOD      3 E GRAND BAY           30.48N 88.29W
03/28/2009                   MOBILE             AL   PUBLIC

            PUBLIC REPORTED FLOODING ALONG I-10 NEAR THE MISSISSIPPI
            AND ALABAMA STATE LINE.

&&

CACERES
Local storm report, Mar 28, 5:36 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
536 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             RED OAK                 31.14N 86.46W
03/28/2009  M2.75 INCH       COVINGTON          AL   LAW ENFORCEMENT

            BASEBALL SIZE HAIL REPORTED IN RED OAK.

&&

CACERES
Local storm report, Mar 28, 6:09 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
609 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     TSTM WND DMG     BERRYDALE               30.90N 87.02W
03/28/2009                   SANTA ROSA         FL   LAW ENFORCEMENT

            POWER LINES...POLES AND TREES DOWN NEAR HWY 87 AND HWY 4
            NEAR BERRYDALE.

&&

CACERES
Local storm report, Mar 28, 6:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     RED OAK                 31.14N 86.46W
03/28/2009                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN RED OAK

0520 AM     TSTM WND DMG     FLORALA                 31.00N 86.33W
03/28/2009                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN FLORALA.

0529 AM     TSTM WND DMG     FLORALA                 31.00N 86.33W
03/28/2009                   COVINGTON          AL   EMERGENCY MNGR

            TREE FELL ON A TRAILER IN FLORALA.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 10:02 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa43 min
Mar 28, 12:19 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa56 min
Mar 28, 12:48 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa42 min
Mar 28, 1:04 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa41 min
Mar 28, 1:11 AM CDTSevere Thunderstorm WarningMOBOkaloosa34 min
Mar 28, 1:28 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa47 min
Mar 28, 1:57 AM CDTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa3 hr
Mar 28, 1:59 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa16 min
Mar 28, 2:13 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa47 min
Mar 28, 2:56 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa49 min
Mar 28, 3:25 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa65 min
Mar 28, 4:10 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa65 min
Mar 28, 4:29 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa3 hr
Mar 28, 5:12 AM CDTSevere Thunderstorm WarningMOBOkaloosa48 min
Mar 28, 6:11 AM CDTRiver Flood WarningMOBEscambia, Okaloosa16 hr
Mar 28, 6:11 AM CDTRiver Flood WarningMOBEscambia7 days
Mar 28, 6:11 AM CDTRiver Flood WarningMOBEscambia64 hr
Mar 28, 6:11 AM CDTRiver Flood WarningMOBEscambia13 days
Mar 28, 6:11 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa7 days
Mar 28, 6:11 AM CDTRiver Flood WarningMOBOkaloosa9 days
Mar 28, 6:41 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa6 hr
Mar 28, 7:15 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa6 hr
Mar 28, 8:48 AM CDTRiver Flood WarningMOBEscambia, Okaloosa3 days
Mar 28, 8:52 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa5 days
Mar 28, 8:52 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa63 hr
Mar 28, 12:32 PM CDTAreal Flood WarningMOBEscambia, Santa Rosa12 hr
Mar 28, 12:38 PM CDTFlash Flood WarningMOBOkaloosa4 hr
Mar 28, 4:35 PM CDTAreal Flood WarningMOBOkaloosa8 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.